# SDR QMLA2012032612037

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N577AM
- Make and model: Snias AS350B2
- Aircraft serial: 4425
- Aircraft time: 1,234 hours, 3,260 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,234 hours, 3,260 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 0301008030
- Condition: Sheared
- Location: Lt Engine
- Part time: 1,234 hours, 3,260 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT ATTEMTED START PROCEDURE WITH NO SUCCESSFUL LIGHT OFF.   FUEL WAS FOUND ON THE ENGINE DECK, DOWN THE DECK DRAIN TUBES, AND ON PORTIONS OF THE LT SIDE OF THE ENGINE.  FOUND THAT THE LT INJECTOR TUBE WAS SHEARD FLUSH WITH THE END OF THE FLARE SUPPORT, .1250 IN PAST THE FACE OF THE B-NUT ON THE UPPER SIDE OF ASSY ON THE TUBE.  ON INTIAL INSPECTION OF THE BREAK IN THE UPPER SECTION OF THE TUBE, REMAINING PART OF THE LINE WAS APPROX 5 MM OFF CENTER FROM WHERE THE SHEAR POINT IS, INDICATING THE LINE WAS UNDER SLIGHT TENSION.  AFTER THE TUBE WAS REMOVED, INSPECTED THE LOWER SECTION OF THE TUBE AND FOUND SMALL DETENTS AND RUB MARKS AROUND THE OUTSIDE OF THE LINE MATCHING UP PERFECTLY WITH THE INNER SIDE OF THE FLARE SUPPORT. MEASURMENT AROUND THESE MARKS WHERE AT 0.2325", AT THE POINT OF WEAR MARKS RECORDED 0.2310
